# SDR FDEA200903040836

- Difficulty date: March 4, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 148N6660
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIDESPREAD PITTING CORROSION ON THE RIGHT EXTERNAL SKIN OF AUXILIARY   POWER UNIT ACCESS DOOR.  EVALUATE AND RECTIFY.  RIGHT AUXILIARY POWER UNIT ACCESS DOOR SKIN WAS REMOVED AND REPLACED IN ACCORDANCE WITH EA F5240-126205,   REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
